I have been on Gabapentin for 3 months for severe disks in my back. My wife has notice that my... breath has a strange odor. Has anyone else experienced this?
15 Nov 2010
You shoud probably go to your dentist for a check up. I know this may sound weird, but Gabapentin sometimes causes people to have dental problems (ulcers, small leisions, infrequent gum bleeds). It's quite possible that it could be the cause of your breath odor. Hope this helps.
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Is this a sign that something is wrong like an infection?
1 answer • 11 May 2010
Whenever I open my perscription bottle I know I've opened the Niaspan because of the odor (I won't expound on the odor, it may taint a ...
1 answer • 16 Aug 2010
I just got a new prescription for wellbruitin and iit has a funny odor, is this normal it smells like ammonia or vinegar, the druggist said they were ...
1 answer • 24 Sep 2010
I was just prescirbed GABAPENTIN today bc I had two vertabrate shavedL4/L5 and was pinching my S1 and i still have pain going down my right leg... i ...
2 answers • 1 Nov 2011
Because I have a very bad body odor sent I have been taking this drug call Doxazosin 2mg mesylate this odor is coming out of my porse
1 answer • 6 Dec 2012